Illinois Journal of Mathematics

Higher logarithms

Richard M. Hain and Robert MacPherson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 2 (1990), 392-475.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988272

Digital Object Identifier
doi:10.1215/ijm/1255988272

Mathematical Reviews number (MathSciNet)
MR1046570

Zentralblatt MATH identifier
0737.14014

Subjects
Primary: 14F99: None of the above, but in this section
Secondary: 14C35: Applications of methods of algebraic $K$-theory [See also 19Exx] 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx] 33B10: Exponential and trigonometric functions

Citation

Hain, Richard M.; MacPherson, Robert. Higher logarithms. Illinois J. Math. 34 (1990), no. 2, 392--475. doi:10.1215/ijm/1255988272. https://projecteuclid.org/euclid.ijm/1255988272


Export citation